MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H74939354080
Medical Device Problem Codes Entrapment of Device (1212); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k173820, k213593.
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross 6 hd was advanced for an ultrasound examination of the target lesion.During the procedure, the catheter got stuck on non-boston scientific wire after starting auto-pullback.The catheter and wire were pulled out to remove them from the body.The procedure was completed using an alternate method.The patient is stable and there were no patient complications.
 
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k213593.
 
Event or Problem Description

Brand Name
OPTICROSS? 6 HD
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21951456
Report Number2124215-2025-27990
Device Sequence Number12970860
Product Code OBJ
UDI-Device Identifier08714729960775
UDI-Public(01)08714729960775(17)270109(10)35592710
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K173820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939354080
Device Catalogue NumberH74939354080
Device Lot Number0035592710
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date07/03/2025
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown